# SDR DALA2017101207464

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 85,035 hours, 11,623 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN CABIN AND COCKPIT DURING TAKE OFF ROLL, UNTIL REDUCING TO CLIMB POWER AFTER TAKEOFF, DURATION 1 MINUTE.  NO ABNORMAL VIBRATIONS OR INDICATIONS. LIKELY CAUSE WAS THE AIR CONDITIONING SYSTEMS. TROUBLESHOT NO ODOR NOTED ON ARRIVAL.
